Hep C Positive

Day 5 of treatment

Hello everyone, hope you are all as well as can be 🤗 I wish I could say nothing new to report, but last night about an hour or two after my evening dose my face starting to get red swollen blotches eeek! And my eye was so so itchy, but all manageable. This morning I wake up with such a sore chest, it's actually more like a burning, feels likely lungs are on 🔥 and coughing is sore too. I'm completely bloated by way of swollen fingers and face and feet. So the only thing that's gone away is the headache ☺️ funny vision along with all this new stuff still there. Wondering if I should call hospital today to let them know about the chest? I'm also breathless as soon as I do anything and have this stupid chest pressure. Normal side effects or should I report, what do you guys think? 😌

15 Replies
oldestnewest

Good morning lucien,if your really worried call the nurse I’m sure she will put your mind at ease,are you drinking a lot more than usual now?as you can bloat and swell if so,especially if your stomach is full of food this can then make breathing harder and put pressure on your chest,?just a thought as I remember you saying you were going to drink lots,I think small meals and water drip fed like possibly better.L444 done a good post on itchy skin,I’m sure tootsie and bunnyroo will let you know soon keep up the sterling work have a good day despite your fat fingers 👋😊

2 likes
Reply

Lol the fat fingers part made me laugh 😂 yes I do drink more, but I do drink in sips here and there during the day, and I get this when I wake up so hadn't eaten either. It's just a weird pressure sensation, and a sore chest, bit like when you are at the start of a chest infection. I just worry because I am prone to bronchitis and had pneumonia before too, possibly I'm just too aware of everything, watching out too much lol. I might ring nurse later, the other stuff isn't so bad in comparison to the chest issue, and I can manage that ☺️ I'm going to take my fat fingers off my phone now for a bit , seeing if they unfat themselves, given time 😂😂😂 thanks Alan for you sound advice 🤗

2 likes
Reply

I was born with fat fingers 😂😊😊so count yourself fortunate hahaha. Size s in a ring lol. Imagine me at the alter.......

1 like
Reply

Same,I think I have an R or S too!!😂😂😂😂😂 fat fingers already and now even fatter lol. Hope you are getting on ok?! Finished my first boxes of tablets, well one exviera left for tonight, and then another eleven boxes to go lol. Feeling okish at the moment. Hope you are doing good 🤗😎

1 like
Reply

Want mention my Z + 4 ring finger then , or size 15 feet,or my big ears...lol

1 like
Reply

I'm size 8 feet UK that's big for a girl but I'm 5 '9 so I suppose it balances out lol

Reply

I felt like this daily when I first went on the meds. Drinking plenty (herbal or seed teas) no dairy, no meat, small meals ... ring nurse to put your mind at rest

1 like
Reply

Thank you for your good advice. Just rang nurse, she said oh these are side effects but not common ones. Also she thinks if I expect to get breathless that's why I might get breathless. Putting it down to anxiety I suppose. I'm not denying that I'm a bit anxious, but I do know how I feel?! Anyways they said wait until next week when I have my appointment and then they will see if they may reduce or stop! treatment. I said no I don't want to stop treatment at all, I'm just asking a few questions, it's almost like she trying to scare me out of the side effects by telling me well if you have them we have to stop treatment. Not sure what to think right now lol. Anyways on I go until next week's appointment. Sure glad you are all on here to talk to, because my hospital literally makes you feel like a wuss. She said it's too early to be having anemia which can cause breathlessness and all that, but I didn't think I had anemia, I just told her what's happening. Going to make a cup of herbal! tea to digest the conversation 🤔xx

Reply

Do not pass go go directly to the phone or hospital and let the consultants know immediately and your gp swollen tounge face chest pain or pressure are severe

2 likes
Reply

Yes call hospital or a&e if your tongue swells as it could be an allergic reaction to something. Thought if it were allergy to the meds it would have come on almost immediately. They cannot see you over the phone and if allergic reaction to something Dr's should be able to clarify by looking at the rash and swelling. Saying that, I was dismissed and had lots of that but it was hep c which can cause numerous allergies. If your breathing deteriorates fast go to a & e, 😍😍

1 like
Reply

Thank you all! No my tongue wasn't swollen, just had blotches in face and water retention in fingers feet and face. The blotches haved calmed down now and didn't get worse even after morning dose, it always the evening dose that causes the skin issues, really odd. So yes I'm just taking it easy at home and as long as I don't do too much I'm ok with the out of breath thing. Will have to see how it goes, bit will go a and e or at least call 111 if it gets worse. Thanks for worrying about me. L444 yes I thought chest pressure isn't a good sign, that's why I called them but apparently it's not as severe a side effect, as I thought it was. She did say to call if it gets worse, but it's not too bad right now. Thanks everyone 😘

Reply

Thank goodness you're ok. Speaking from experience allergic reactions need immediate attention. If it helps although on different meds, I had some alarming side effects. Including palpitations.Some people have none, i feel for you. They come go & change. Like in other post there's no pattern. Hoping you don't get worse, good you have appt next week. You have good care wherever you are 😁 I'm thinking of moving counties 😂😂😂if means I can get a Dr etc 😂😂😂thinking of you 😘

Reply

Oh I'm in the UK aren't you? Itsy two week appointment and bloods already next Tuesday. If I needed to make an appointment it would be a different matter, takes ages to get one . I'm not too bad right now, next lot due at 7:30pm. Oh I do get palpitations all the time, but I think it's my hormones as there is a pattern. At the moment though I wouldn't know what's caused by what lol. Will be one week down so

Reply

Sorry flipping text message interfered with me writing this 😂 so yes hopefully all will be good eventually. It amazes me how many different side effects there are, and that are changing so much every day 😵 weird stuff. Hope you are ok today with you jaw? always thinking of you all, so glad you are all here 😘

Reply

And obviously I can't type either 😂😂😂😂sorry about the typos!!

Reply

You may also like...